Microstructures and Phase Transitions
Bollettino della Unione matematica italiana, Série 9, Tome 5 (2012) no. 3, pp. 655-688
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
This is a short survey on some recent developments in the theory of phase transitions and microstructures in a mathematically rigorous context. The issue is discussed at the microscopic, mesoscopic and macroscopic levels recalling the most used mathematical techniques, mainly from probability theory and variational calculus.
@article{BUMI_2012_9_5_3_a7,
author = {Presutti, Errico},
title = {Microstructures and {Phase} {Transitions}},
journal = {Bollettino della Unione matematica italiana},
pages = {655--688},
year = {2012},
volume = {Ser. 9, 5},
number = {3},
zbl = {1278.82023},
mrnumber = {3051739},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2012_9_5_3_a7/}
}
Presutti, Errico. Microstructures and Phase Transitions. Bollettino della Unione matematica italiana, Série 9, Tome 5 (2012) no. 3, pp. 655-688. http://geodesic.mathdoc.fr/item/BUMI_2012_9_5_3_a7/